A graph G is loosely-c-connected, or ℓ-c-connected, if there exists a number d depending on G such that the deletion of fewer than c vertices from G leaves precisely one infinite component and a graph containing at most d vertices. In this paper, we give the structure of a set of ℓ-c-connected infinite graphs that form an unavoidable set among the topological minors of ℓ-c-connected infinite graphs. Corresponding results for minors and parallel minors are also obtained. © 2010 Elsevier B.V. All rights reserved.
Publication Source (Journal or Book title)
Chun, C., & Ding, G. (2010). Unavoidable topological minors of infinite graphs. Discrete Mathematics, 310 (24), 3512-3522. https://doi.org/10.1016/j.disc.2010.08.014